# SDR AALA20110330TUL14

- Difficulty date: March 30, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N648AA
- Make and model: Boeing 757223
- Aircraft serial: 24606
- Aircraft time: 61,732 hours, 21,246 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Attach Fitting
- Part number: 415N40019
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON GALLEY TIE DOWN STATION 1715 RIGHT BUTTLINE 52.  REMOVED CORRODED GALLEY TIE DOWN AT STATION 1715 RIGHT BUTTLINE 52 AND INSTALLED NEW MOUNT IAW SRM 51-10-02-0G.
